Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 2, 2015, 5:10 PM EDT for 4 counties in Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 5:10 PM EDT (21:10 UTC)
- Expired
- Apr 2, 2015, 5:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bracken County, KY, Mason County, KY, Pendleton County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2780 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS51 KILN 022110
SVRILN
KYC023-161-191-201-022145-
/O.NEW.KILN.SV.W.0002.150402T2110Z-150402T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
SOUTHERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
WESTERN MASON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 545 PM EDT.
* AT 509 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
MARCUS...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
FALMOUTH...
BROOKSVILLE...
IN ADDITION...MORGAN...MCKINNEYSBURG...KINCAID LAKE STATE PARK...
BROWNING CORNER...NEAVE...MILFORD...LENOXBURG AND SANTA FE ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3865 8450 3878 8411 3877 8408 3878 8401
3860 8392 3854 8416 3855 8417 3855 8421
3858 8422 3856 8441 3853 8443 3853 8447
TIME...MOT...LOC 2110Z 251DEG 31KT 3858 8442
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
085
WWUS51 KILN 022118
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
518 PM EDT THU APR 2 2015
KYC023-161-191-201-022145-
/O.CON.KILN.SV.W.0002.000000T0000Z-150402T2145Z/
MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-
518 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR BRACKEN...ROBERTSON...SOUTHEASTERN PENDLETON AND EXTREME WESTERN
MASON COUNTIES...
AT 517 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR MORGAN...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
LOCATIONS IMPACTED INCLUDE...
FALMOUTH AND BROOKSVILLE.
IN ADDITION...MCKINNEYSBURG...BROWNING CORNER...NEAVE...MILFORD...
LENOXBURG...SANTA FE...BERLIN AND PETRA ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3854 8416 3855 8417 3855 8421 3857 8421
3858 8422 3856 8441 3867 8443 3878 8411
3877 8408 3878 8402 3877 8401 3860 8392
TIME...MOT...LOC 2119Z 251DEG 31KT 3861 8433
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$288
WWUS51 KILN 022135
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT THU APR 2 2015
KYC191-022145-
/O.CAN.KILN.SV.W.0002.000000T0000Z-150402T2145Z/
PENDLETON KY-
535 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PENDLETON COUNTY
HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3854 8416 3855 8417 3855 8421 3859 8421
3860 8420 3863 8421 3874 8423 3878 8411
3877 8408 3877 8401 3860 8392
TIME...MOT...LOC 2135Z 267DEG 33KT 3864 8415
$$
KYC023-161-201-022145-
/O.CON.KILN.SV.W.0002.000000T0000Z-150402T2145Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
535 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR BRACKEN...ROBERTSON AND EXTREME WESTERN MASON COUNTIES...
AT 534 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR PETRA...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE.
IN ADDITION...PETRA...SANTA FE...POWERSVILLE...WOOLCUTT...ROCK
SPRINGS...HITTVILLE...PARINA AND AA HIGHWAY AT STATE ROUTE 19 ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3854 8416 3855 8417 3855 8421 3859 8421
3860 8420 3863 8421 3874 8423 3878 8411
3877 8408 3877 8401 3860 8392
TIME...MOT...LOC 2135Z 267DEG 33KT 3864 8415
TORNADO...POSSIBLE
HAIL...<0.75IN
WIND...60MPH
$$503
WWUS51 KILN 022141
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT THU APR 2 2015
KYC023-161-201-022152-
/O.EXP.KILN.SV.W.0002.000000T0000Z-150402T2145Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
541 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR BRACKEN...ROBERTSON AND
EXTREME WESTERN MASON COUNTIES WILL EXPIRE AT 545 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3854 8416 3855 8417 3855 8421 3859 8421
3860 8420 3863 8421 3874 8423 3878 8411
3877 8408 3877 8401 3860 8392
TIME...MOT...LOC 2142Z 267DEG 33KT 3864 8407
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:36 PM EDT, 34 minutes earlier.
Area forecast discussion, Apr 2, 4:36 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
436 PM EDT THU APR 2 2015
.SYNOPSIS...
A COLD FRONT WILL DROP SOUTH INTO THE OHIO VALLEY AND REMAIN ACROSS
THE AREA THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE TRAVELING
ALONG THE FRONT WILL PROVIDE MULTIPLE ROUNDS OF STORMS. HIGH PRESSURE
AND DRIER AIR WILL MOVE BACK IN FOR SATURDAY INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
BROAD MOIST SOUTHWESTERLY MID LEVEL FLOW WITH SLOW MOVING COLD FRONT
DROPPING INTO OHIO OVERNIGHT. MARGINAL INSTBY HAS DEVELOPED INTO
SW OHIO. STORMS OVER THE LOWER OHIO VALLEY ARE DEVELOPING INTO A
LINE. WIND FIELDS AND WET BULB ZERO HEIGHTS SUGGEST THAT SOME OF
THE STRONGER UPDRAFTS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS EARLY THIS EVENING.
CONVECTIVE ENABLING MODELS SHOW SUGGEST THAT THIS COLD POOL DRIVEN
CONVECTION DEVELOPS INTO ILN/S SW FA IN RGN OF FAVORABLE LOW LEVEL
CONVERGENCE INTO THIS EVENING. EXPECT ADDITIONAL STORMS TO COME
TOGETHER AHEAD OF THE SFC COLD FRONT BETWEEN 06Z AND 12Z IN NEXT
REGION OF FAVORABLE LOW LEVEL CONVERGENCE.
IN FAVORABLE MOISTURE TRANSPORT PW/S TO INCREASE TO AROUND 250
PERCENT OF NORMAL OR 2 TO 3 STD DEVIATIONS ABOVE NORMAL. DUE TO
PROLONGED PERIOD OF PCPN AND VERY MOIST ENVIRONMENT...EXPECT 1 TO
3+ INCHES OF RAINFALL THRU FRIDAY. WILL CONTINUE FLOOD WATCH
TONIGHT INTO FRIDAY.
GOOD GRADIENT TO TEMPERATURES WITH FRONT BISECTING THE AREA. LOWS
FROM THE MID/UPR 40S NW TO UPPER 50S SE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
BROAD SOUTHWESTERLY MID LEVEL FLOW WITH SLOW MOVING FRONT DROPPING
SOUTH THRU ILN/S FA FRIDAY WITH H5 TROF SETTLING INTO GREAT
LAKES/OH VLY FRIDAY NIGHT. VERY MOIST ENVIRONMENT TO CONTINUE
ACROSS THE SOUTH WITH PW/S IN EXCESS OF 200 PERCENT OF NORMAL.
AXIS OF FAVORABLE LOW LEVEL FORCING TO BECOME ENHANCED WITH 8H
TROF DROPPING THRU FA FRIDAY AFTN/FRIDAY EVENING. SIGNIFICANT SFC
WAVE TO RIPPLE NE THRU THE FA FRIDAY EVENING. FRONT/SFC LOW
BISECTING FA WILL LEAD TO GOOD TEMPERATURES GRADIENT WITH FRIDAYS
HIGHS RANGING FROM MID 50S NW TO THE UPPER 60S SE.
DEEP MOISTURE AND LIFT TO PIVOT EAST OF ILN/S FRIDAY NIGHT. THERE
MAY BE A VERY BRIEF PERIOD OF RAIN/SNOW MIX PRIOR TO ENDING AS
COLDER AIR IS FUNNELED IN. ANY SNOW WILL BE MINIMAL AND ONLY HAVE
UP TO A TENTH OF AN INCH OVER EXTREME NE. LOWS FRIDAY NIGHT TO
RANGE FROM NEAR 30 NW TO THE UPPER 30S SE.
NW FLOW ALOFT WITH SFC HIGH PRESSURE BUILDING IN SATURDAY. EXPECT
DECREASE IN CLOUDS WITH A GOOD DEAL OF SUNSHINE SATURDAY. ALTHOUGH
SKIES WILL BE MOSTLY SUNNY...TEMPERATURES WILL BE 5 TO 10 DEGREES
BELOW NORMAL WITH HIGHS RANGING FROM THE UPPER 40S NW TO THE LOWER
50S SE.
THIS SFC HIGH TO BUILD ACRS THE AREA SAT NIGHT WITH MOSTLY CLEAR
SKY CONDITIONS AND LIGHT WINDS. LOWS TO RANGE FROM THE LOWER 30S
EAST TO THE MID/UPR 30S WEST.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
DRY WEATHER IS EXPECTED SUNDAY AS HIGH PRESSURE MOVES EAST. FOR
MONDAY THROUGH THURSDAY...THE ACTIVE PATTERN WILL RETURN. A FRONTAL
BOUNDARY CONTAINING ABUNDANT MOISTURE WILL DEVELOP MONDAY NEAR THE
WESTERN GREAT LAKES. MODELS ARE IN GOOD AGREEMENT THAT THE FRONT
WILL FORM...BUT THE LOCATION...TIMING AND DURATION OF PRECIPITATION
IS IN QUESTION. A FEW SHOWERS MAY OCCUR MONDAY IN MOISTURE ADVECTION
AND SHORT WAVE ENERGY SOUTH OF THE BOUNDARY. SHOWERS AND
THUNDERSTORMS WILL BECOME LIKELY ON TUESDAY WHEN THE FRONT IS
FORECAST TO SAG SOUTH TOWARD OHIO. THERE WILL BE A GOOD CHANCE FOR
SHOWERS WEDNESDAY AND THURSDAY IN THE PERSISTENTLY MOIST REGIME
ASSOCIATED WITH THE UNDULATING FRONT.
TEMPERATURES WILL START OUT NEAR NORMAL SUNDAY WITH HIGHS IN THE
LOWERS 60S. IT MAY BE A COUPLE DEGREES COOLER MONDAY UNDER WEAK COLD
ADVECTION. TUESDAY IS SHAPING UP TO BE THE WARMEST DAY IN THIS
PERIOD WHEN WARM ADVECTION MAY BOOST READINGS TO AROUND 70. A RETURN
TO NEAR NORMAL LOWER 60S APPEARS TO BE IN STORE FOR WEDNESDAY AND
THURSDAY IN AN ENVIRONMENT OF LIMITED SUNSHINE AND COLD ADVECTION.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A COMPLEX WEATHER SITUATION CAN BE EXPECTED ACROSS THE REGION
TODAY THROUGH FRIDAY NIGHT.
FOR THIS AFTERNOON INTO THIS EVENING...THE TIMING OF SHOWERS AND
THUNDERSTORMS WILL BE SOMEWHAT DIFFICULT GIVEN THAT HIGH
RESOLUTION MODELS ARE DOING A POOR JOB GIVEN CURRENT RADAR MOSAIC
AND THEREFORE THE TIMING OF FUTURE CONVECTION AND WHEN IT WILL
MOVE ACROSS THE TAF STIES HAS SOME UNCERTAINTY. WARM...MOIST AIR
CONTINUES TO FUNNEL NORTHEAST INTO THE REGION AHEAD OF AN
ADVANCING COLD FRONT. THIS MOISTURE IS CURRENTLY INTERACTING WITH
AN EMBEDDED DISTURBANCE WHICH IS PRODUCING SHOWERS AND A FEW
THUNDERSTORMS. THE POTENTIAL FOR MORE ROBUST SHOWERS AND
THUNDERSTORMS SHOULD COME LATE THIS AFTERNOON INTO THIS EVENING
WHEN GREAT INSTABILITY AND PREFRONTAL CONVERGENCE DEVELOPS ALONG
AND AHEAD OF FRONT...WITH PRECIPITATION LIKELY PROPAGATING AWAY
FROM THE FRONTAL BOUNDARY. HAVE PLACED TEMPO TSRA IN ALL TAF SITES
WITH SOME MVFR CEILINGS/LOCAL IFR VISIBILITIES POSSIBLE.
FOR THE OVERNIGHT PERIOD...FRONTAL BOUNDARY WILL SAG SOUTHEAST AND
SHOULD STALL NEAR THE OHIO RIVER. A LOW LEVEL JET IN ASSOCIATION
WITH ANOTHER DISTURBANCE ALOFT WILL PRODUCE MORE SHOWERS...AND
PERHAPS A FEW THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE OHIO
RIVER. MODERATE TO LOCALLY HEAVY RAIN WILL BE POSSIBLE. A
SATURATED AIRMASS AND NIGHT TIME COOLING WILL LIKELY ALLOW
CEILINGS TO DROP INTO THE IFR CATEGORY.
FOR FRIDAY...MORE DIGGING ENERGY FROM THE NORTHWEST WILL PERTURB A
WAVE OF LOW PRESSURE ALONG STALLED BOUNDARY WHICH WILL MOVE
NORTHEAST ACROSS THE OHIO RIVER VALLEY. SHOWERS AND PERHAPS A FEW
THUNDERSTORMS CAN BE EXPECTED. MODERATE TO LOCALLY HEAVY RAIN WILL
CONTINUE TO BE A THREAT...ESPECIALLY ALONG AND SOUTH OF THE OHIO
RIVER. IFR CEILINGS IN THE MORNING SHOULD LIFT TO MVFR.
VISIBILITIES WILL RANGE BETWEEN MVFR AND IFR IN MODERATE TO LOCALLY
HEAVY RAIN.
OUTLOOK...MVFR AND POSSIBLY IFR CEILINGS AND VISIBILITIES
CONTINUING INTO FRIDAY NIGHT. MVFR CEILINGS AND VISIBILITIES
POSSIBLE MONDAY INTO TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING
FOR OHZ070>073-077>082-088.
KY...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING
FOR KYZ089>100.
IN...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING
FOR INZ066-073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...HICKMANHazardous weather outlook, Apr 2, 12:26 PM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1226 PM EDT THU APR 2 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-031630- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 1226 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERAL WAVES OF LOW PRESSURE WILL RIPPLE ALONG A SLOW MOVING COLD FRONT WHICH WILL DROP SOUTH INTO THE OHIO VALLEY TONIGHT INTO FRIDAY. THIS FRONT WILL ENCOUNTER A MOIST ENVIRONMENT WHICH WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS. THIS WILL LEAD TO HEAVY RAIN AND THE POTENTIAL FOR FLOODING. WIDESPREAD TOTALS OF 1 TO 2 INCHES ARE LIKELY WITH ISOLATED AMOUNTS NEARING 3 INCHES. THERE IS ALSO A CHANCE FOR SOME STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON INTO EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN IS EXPECTED TO CONTINUE FRIDAY AS A STALLED FRONT REMAINS ACROSS THE AREA. WIDESPREAD TOTALS OF 1 TO 2 INCHES ARE LIKELY WITH ISOLATED AMOUNTS NEARING 3 INCHES. THE RAIN IS THEN EXPECTED TO COME TO AN END FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-031630- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 1226 PM EDT THU APR 2 2015 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS ALSO A CHANCE FOR SOME STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON INTO EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 2, 4:58 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT THU APR 2 2015
KYZ094>096-022130-
OWEN KY-PENDLETON KY-GRANT KY-
458 PM EDT THU APR 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT...PENDLETON AND
SOUTHEASTERN OWEN COUNTIES THROUGH 530 PM EDT...
AT 456 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
COLUMBUS...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN...FALMOUTH
AND BUTLER.
ALSO...KEEFER...LAWRENCEVILLE...CORINTH...CHERRY GROVE...CORDOVA...
CAMP NORTHWARD...WILLIAMSTOWN LAKE...MARCUS...KNOXVILLE AND GOFORTH
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3853 8480 3882 8436 3875 8424 3863 8421
3859 8420 3857 8425 3856 8441 3853 8443
3853 8447 3851 8449 3851 8452 3849 8456
3836 8471The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:00 AM EDT | Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 40 hr |
| Apr 2, 8:32 AM EDT | Special Weather Statement | ILN | Lewis | 43 min |
| Apr 2, 4:35 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 25 min |
| Apr 2, 4:58 PM EDT | Special Weather Statement | ILN | Pendleton | 32 min |
| Apr 2, 5:46 PM EDT | Special Weather Statement | ILN | Bracken | 29 min |
| Apr 2, 6:57 PM EDT | Special Weather Statement | ILN | Lewis | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.